# SDR CA100504011

- Difficulty date: April 25, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,824 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121REVH
- Condition: Leaking
- Location: Flight Control
- Part time: 1,826 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO FOUND LEAKING DURING INSP,  REPLACED SERVICEABLE.
